# SDR SIMA0382

- Difficulty date: February 7, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3307 - LEFT ENGINE HAD POPPING NOISE, ENGINE OVERTEMP AND IGNITION LIGHTS ILLUMINATED ON TAKEOFF ROLL.  PAX REPORTED SEEING SPARKS FROM EXHAUST.  PERFORMED ENGINE WASH AND BORESCOPE NO DEFECTS NOTE.  PERFORMED OPERATIONAL CHECK OF APR SYSTEM AND ANTI-ICE START BLEED VALVE.  NO DEFECTS NOTED.  ENGINE RUNS AND OPS CHECKS WERE GOOD.  ALL CHECKS PERFORMED IAW MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
